MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404172
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspect medical device, device manufacture date: cylinder: (b)(4).Batch/lot #: 0173610002.Mfg date: 05/16/2017.Exp date: 04/29/2019.
 
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) was revised due to patient dissatisfaction of not stiff enough.The cylinder was removed and replaced.No patient complications were reported in relation to this event.Further information was requested and is not yet available.Should additional information become available, this complaint will be reassessed.
 
Additional Manufacturer Narrative
The product record review revealed no additional information related to the complaint so an overall investigation conclusion code of no problem detected was chosen as the reported device problem cannot be confirmed.The reported allegation(s) could not be confirmed.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa, or scar is required.Suspect medical device, device manufacture date: cylinder: gtin# (b)(4), upn# 72404172, batch/lot # 0173610002, mfg date 05/16/2017, exp date 04/29/2019.
 
Event or Problem Description
It was reported that an inflatable penile prosthesis(ipp) was revised due to patient dissatisfaction of not stiff enough.The cylinder was removed and replaced.No patient complications were reported in relation to this event.Further information was requested and is not yet available.Should additional information become available, this complaint will be reassessed.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8144649
Report Number2183959-2018-61479
Device Sequence Number949865
Product Code FHW
UDI-Device Identifier00878953003269
UDI-Public00878953003269
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2019
Device Model Number72404172
Device Catalogue Number72404172
Device Lot Number0173610002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2018
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date05/28/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age29 YR